# SDR YENA2006012

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N526JB
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 18,685 hours, 6,849 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT, APPROX 10 MINS PRIOR TO LANDING, CABIN ATTENDANTS REPORTED THE BEGINNING OF A PUNGENT ODOR AROUND ROW 19 AT OVERHEAD LEVEL.  FURTHER UPDATE APPROX 5 MINS LATER WAS THAT ODOR HAD INCREASED FROM ROWS 19 TO AROUND ROW 9, STILL AT OVERHEAD LEVEL.  ALL CABIN LIGHTS WERE EXTINGUISHED, THERE WAS NEVER ANY VISUAL SIGNS.  ODOR DISSIPATED UPON REACHING GATE.
